I have one large bump inside my lower lip after juvaderm injection 10 days ago. when i initially became concerned I asked the doctor and she said it should softened within a couple weeks. seems that it is ok in the morning but gets worse as the day goes on. and is actually still sore. when i smile it "pops" out. thoughts? also my upper lip is not as smooth as i thought it would be. should i get minimal amounts of juvaderm to soften so not bumpy?
Lower Lip Bump Inside Mouth After Juvederm, What Can I do? (photo)
Doctor Answers (7)
I suspect that the fullness is excess filler either filler
The lower lip fullness is probably excess filler. It can be injected with hyaluronidase to dissolve it or you can simple just give it more time to see if it settles down. More filler may smooth out problems with the first placement of filler but it can also make it worse if not done right. I am a bigger fan of injecting at the wet-dry junction of the red part of the lip to roll the lip out a bit as opposed to at the white-red junction as doing so tends to give the lips a duck bill type appearance when done so in excess.
All the best,
Web reference: http://aaaplasticsurgery.com
Juvederm in lips
The swelling is probably caused by a bruise that is still a bit tender, as well as too much Juvederm. Wait for 2 weeks after your injections to see the full effect of your Juvederm, return to your injector and consider dissolving all of your Juvederm, upper and lower lips, and starting over. Please see a board certified dermatologist or plastic surgeon with experience in lip injections for a natural look.
Bump after filler treatment
It appears that you may have excess filler in this area. As other panel members have stated you have the option of waiting for the product to dissolve on it's own, or using the Vitrase to break it up.
Web reference: http://www.celibre.com/juvederm-injections.aspx
You might also like...
Lower Lip Bump 10 Days Post Juvederm
The bump is probably secondary to excess Juvederm in this location, unless you had some bleeding when you were injected. If the fullness and tenderness is decreasing you can be patient and massage. The other choice is the injection of hyaluronidase which will dissolve some of the Juvederm. Small additional injections will smooth the irregularity of the lip surface.
Lower Lip Bump Inside Mouth After Juvederm, What Can I do?
The lump, on the lower lip, is most likely Juvederm that will eventually dissolve. IMHO, it's best to just gently massage that lump and ask the MD that does your Lip Augmentation, next time, to be careful not to inject the Juvederm deeply into the center of the lower lip so it doesn't happen again.
Web reference: http://www.thepalmercodeinstitute.com
Difficult to see in photo but it is possible that there is some juvederm placed fairly superficially along midline of lower lip. This can sometimes be simply extruded with a small puncture of a needle and gentle squeexig. If not, can use a little hyaluronidase.
Web reference: http://brookwooddermatology.com
Your injector has no concept of the natural lip enhancement. and the components of the lip to achieve a good natural look.
The lump most probably is excess lump of filler. The fact that it gets worse during the day means swelling due to fluid. Must see a good experienced physician to make sure there is no infection. The filler, if Juvederm can be disolved, if there is an infection then antibiotics are added. Then at a later stage the lip caan be enhanced
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.